# SDR SWAA106359

- Difficulty date: October 17, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- Aircraft time: 72,224 hours, 64,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND EEPLS INOP.  RECONNECTED BATTERY PACK PER MM.
